# SDR USAASB97320

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N240AU
- Make and model: Boeing 737201
- Aircraft serial: 22355
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - FLT 596 - PILOT REPORTED, THE OVERHEAD EMERGENCY EXIT LIGHTS WERE INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS.  OPS CHECK GOOD.  (M)
